# SDR CALA2017070102079

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 57,022 hours, 20,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Open
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS  PARTIALLY ON IN CABIN.  FOUND THE CIRCUIT BREAKER FOR THE EMERGENCY LIGHTS OPEN.   CLOSED THE CIRCUIT BREAKER AND OPS CHECKED NORMAL. ACFT OK FOR SERVICE.
